# SDR DALA2023011300289

- Difficulty date: January 10, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N3740C
- Make and model: Boeing 737832
- Aircraft serial: 30800
- Aircraft time: 65,972 hours, 28,530 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(LOG 9370105) BORROWED EMERGENCY EXIT BATTERY PACK FROM UNITED. INSTALLED IN OVERHEAD PANEL AT L1 DOOR.
